MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONSERVIA; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION CONSERVIA; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068502210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Movement Disorder (4412)
Date of Event 06/14/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that several months ago, the patient had pain in the right side of the vaginal, extreme groin pain, and pinching sensation that prevented her from walking.The patient still experienced extreme groin pain and walking problems.It was noted that the patient was looking into removing the device.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event, as no event date was reported.Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block e1: this complaint was reported by the patient.Block h6: patient code e2330 was used to capture the reportable event of extreme groin pain and pain in the right side of the vaginal.
 
Additional Manufacturer Narrative
Block b3: date of event was approximated to (b)(6) 2019, implant date, as no event date was reported.Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block e1: this complaint was reported by the patient.Block h6: patient code e2330 was used to capture the reportable event of extreme groin pain and pain in the right side of the vaginal.Block h11: block d6a updated.
 
Event or Problem Description

Brand Name
CONSERVIA
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20528579
Report Number2124215-2024-66793
Device Sequence Number7983711
Product Code OTN
UDI-Device Identifier08714729855996
UDI-Public08714729855996
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0068502210
Device Catalogue Number73226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date02/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown